# SDR CALA2023082102579

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737-900ER
- Aircraft serial: 44561
- Aircraft time: 27,278 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 312543
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT, EMERGENCY LIGHTS BATTERY PACK M2816 FAILS OPERATIONAL CHECK.(REF NR 99979475). REMOVED AND REPLACED M2816 BATTERY PACK IAW B737 AMM 33-51-06-960-805 OPS CHECKS GOOD (WORK ACCOMPLISHED BY V937495 AND AAR QC A-75 V938209) (SDR# 1033477).
